MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set
Catalog Number 2426-0007
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had flow issues.The following information was received by the initial reporter with the following verbatim.It was reported by customer that the fluid backing up into primary drip chamber from secondary infusion.
 
Event or Problem Description
Sample investigation.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported the secondary was backflowing into the primary bag, and returned the secondary bag along with the primary suspect, the primary bag.The primary suspect is material 2426-0007, lot unknown.Upon initial visual examination, the sets had no defects or abnormalities.The sets were set up and hung with the primary on a hanger, and was run at 180 vtbi for 30 minutes on an alaris pump.The secondary set was infusing blue dyed water, and the primary tap water, in order to visualize the backflow.Even at very high flow rates, the back check valve held, and did not allow for any blue water past it towards the primary bag.The complaint of backflow could not be verified.A device history record review was not performed as the lot number is "unknown" for this complaint.The root cause of this issue could not be identified without a replicated failure.

Brand Name
BD Alaris SmartSite pump Infusion Set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50808546
Report Number9616066-2026-02341
Device Sequence Number18789210
Product Code FPA
UDI-Device Identifier10885403227998
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2426-0007
Device Lot NumberUnknown
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown